MathSciNet Relay Station
MathSciNet bibliographic data
MR2768962 17B20 (17B01)
Koryukin, A. N. Gröbner-Shirshov bases of the Lie algebra $D^+_n$. (Russian) Algebra i Analiz 22 (2010), no. 4, 76--136; translation in St. Petersburg Math. J. 22 (2011), no. 4, 573–614
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement